Kongruencie na voľnom sväze
Matematicko-fyzikálny časopis (1962)
- Volume: 12, Issue: 2, page 108-122
- ISSN: 0139-9918
Access Full Article
topHow to cite
topMolnárová, Katarína. "Kongruencie na voľnom sväze $FL(2+2)$." Matematicko-fyzikálny časopis 12.2 (1962): 108-122. <http://eudml.org/doc/29967>.
@article{Molnárová1962,
author = {Molnárová, Katarína},
journal = {Matematicko-fyzikálny časopis},
keywords = {ordered sets, lattices},
language = {slo},
number = {2},
pages = {108-122},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Kongruencie na voľnom sväze $FL(2+2)$},
url = {http://eudml.org/doc/29967},
volume = {12},
year = {1962},
}
TY - JOUR
AU - Molnárová, Katarína
TI - Kongruencie na voľnom sväze $FL(2+2)$
JO - Matematicko-fyzikálny časopis
PY - 1962
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 12
IS - 2
SP - 108
EP - 122
LA - slo
KW - ordered sets, lattices
UR - http://eudml.org/doc/29967
ER -
References
top- Birkhoff G., Lattice theory, New York 1948. (1948) Zbl0033.10103MR0029876
- Соркин И. Ю., Свободные обчединения структур, Мат сб. 30 (1952). 677-694. (1952) Zbl1145.11324MR0047605
- Rolf H. L., The free lattice generated by a set of chains, Pacif. J. Math. 8 (1958), 585-595. (1958) Zbl0084.26101MR0103843
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.